Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Early period... adult content

I have been on birth control for 2 years (since my dd was born). I usually start my period on tues or wednesday of the week i take my placebos, which is next week. Well I started today, and the blood was extremely dark. It was black! I have never started before I started my placebos. Whats going on here?!

ps- I also took bc before my dd and never had this happen

 
Morgs7531642

Asked by Morgs7531642 at 8:59 PM on Aug. 26, 2010 in Health

Level 14 (1,643 Credits)
This question is closed.
Answers (1)
  • You should give your OB a call, just to make sure. This happened to my friend when she skipped a pill within the month before and it was nothing, but just to be sure - give your OB a call. Good Luck!
    MomIWant

    Answer by MomIWant at 9:02 PM on Aug. 26, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN